Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 28, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Nov 30, 2019, 3:41 PM EST for 11 counties in Kentucky. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2019, 3:41 PM EST (20:41 UTC)
- Expired
- Nov 30, 2019, 6:45 PM EST
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Mercer County, KY, Nelson County, KY, Taylor County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 3:45 PM EST | FLASH FLOOD | Danville, KY | SEVERAL ROADS IN THE COUNTY CLOSED DUE TO HIGH WATER. |
| Nov 30, 4:30 PM EST | FLASH FLOOD | Loretto, KY | PARTS OF HIGHWAY 52 HAD WATER RUNNING OVER IT NEAR LORETTA. OTHER PARTS OF THE COUNTY HAVE ALSO HAD ROAD CLOSURES DUE TO WATER OVER THE ROADWAYS. |
| Nov 30, 4:51 PM EST | FLASH FLOOD | 2 Ese Springfield, KY | NUMEROUS COUNTY ROADS FLOODED AND CLOSED. ONE OF THEM INCLUDES TICK CREEK ROAD NEAR SPRINGFIELD, KENTUCKY. |
| Nov 30, 5:04 PM EST | FLASH FLOOD | 1 Sse Berea, KY | PARTS OF HIGHWAY 1016 CLOSED DUE TO WATER RUNNING OVER THE HIGHWAY. OTHER SMALLER COUNTY ROADS HAVE ALSO HAD WATER ISSUES, MAINLY IN THE SOUTHERN HALF OF MADISON COUNTY. |
| Nov 30, 5:12 PM EST | FLASH FLOOD | Waynesburg, KY | SEVERAL ROAD CLOSURES DUE TO FLOODING IN THE COUNTY, INCLUDING PEYTON WELLS ROAD AND NORTH FISHING CREEK ROAD. |
| Nov 30, 5:45 PM EST | HEAVY RAIN 3.27 | 4 W Maud, KY | 24-HOUR RAINFALL TOTAL. |
| Nov 30, 5:46 PM EST | HEAVY RAIN 3.5 | Springfield, KY | VIEWER REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
599
WGUS53 KLMK 302041
FFWLMK
KYC021-045-079-113-137-151-155-167-179-217-229-302345-
/O.NEW.KLMK.FF.W.0028.191130T2041Z-191130T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
341 PM EST Sat Nov 30 2019
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Lincoln County in central Kentucky...
Central Nelson County in central Kentucky...
Mercer County in central Kentucky...
Garrard County in central Kentucky...
Marion County in central Kentucky...
Northeastern Taylor County in central Kentucky...
Southern Jessamine County in central Kentucky...
Washington County in central Kentucky...
Boyle County in central Kentucky...
Madison County in central Kentucky...
Casey County in central Kentucky...
* Until 645 PM EST.
* At 339 PM EST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to
three inches of rain have already fallen. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Richmond, Liberty, Danville, Campbellsville, Harrodsburg, Lebanon,
Stanford, Lancaster, Springfield and Mccreary.
An additional line of moderate to at times heavy rain is coming into
the area now and may produce another inch of rain on top of already
wet ground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3752 8426 3754 8435 3747 8437 3748 8445
3733 8450 3735 8456 3715 8486 3746 8553
3747 8547 3756 8554 3752 8557 3753 8557
3795 8530 3793 8516 3790 8515 3790 8500
3773 8409 3764 8413 3757 8409
$$
RJS2 follow-up statements
940
WGUS73 KLMK 302205
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
505 PM EST Sat Nov 30 2019
KYC021-045-079-113-137-151-155-167-179-217-229-302345-
/O.CON.KLMK.FF.W.0028.000000T0000Z-191130T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KY-Nelson KY-Mercer KY-Garrard KY-Marion KY-Taylor KY-
Jessamine KY-Washington KY-Boyle KY-Madison KY-Casey KY-
505 PM EST Sat Nov 30 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EST FOR
LINCOLN...CENTRAL NELSON...MERCER...GARRARD...MARION...NORTHEASTERN
TAYLOR...SOUTHERN JESSAMINE...WASHINGTON...BOYLE...MADISON AND CASEY
COUNTIES...
At 500 PM EST, local law enforcement reported several roads that are
closed due to high water. The heaviest of the rains have ended at
this time.
Some locations that will experience flooding include...
Richmond, Liberty, Danville, Campbellsville, Harrodsburg, Lebanon,
Stanford, Lancaster, Springfield and Mccreary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3752 8426 3754 8435 3747 8437 3748 8445
3733 8450 3735 8456 3715 8486 3746 8553
3747 8547 3756 8554 3752 8557 3753 8557
3795 8530 3793 8516 3790 8515 3790 8500
3773 8409 3764 8413 3757 8409
$$
RJS921
WGUS73 KLMK 302337
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
637 PM EST Sat Nov 30 2019
KYC021-045-079-113-137-151-155-167-179-217-229-302346-
/O.EXP.KLMK.FF.W.0028.000000T0000Z-191130T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KY-Nelson KY-Mercer KY-Garrard KY-Marion KY-Taylor KY-
Jessamine KY-Washington KY-Boyle KY-Madison KY-Casey KY-
637 PM EST Sat Nov 30 2019
...THE FLASH FLOOD WARNING FOR LINCOLN...CENTRAL NELSON...MERCER...
GARRARD...MARION...NORTHEASTERN TAYLOR...SOUTHERN JESSAMINE...
WASHINGTON...BOYLE...MADISON AND CASEY COUNTIES WILL EXPIRE AT 645 PM
EST...
The heavy rain has ended. Additional rounds of rain are possible
through the evening. Standing water continues to be an issue
however. Thus an Areal Flood Warning has been issued. Please
continue to heed any remaining road closures.
LAT...LON 3752 8426 3754 8435 3747 8437 3748 8445
3733 8450 3735 8456 3715 8486 3746 8553
3747 8547 3756 8554 3752 8557 3753 8557
3795 8530 3793 8516 3790 8515 3790 8500
3773 8409 3764 8413 3757 8409
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 3:05 PM EST, 36 minutes earlier.
Area forecast discussion, Nov 30, 3:05 PM EST, 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
305 PM EST Sat Nov 30 2019
.Short Term...(This evening through Sunday)
Issued at 255 PM EST Sat Nov 30 2019
A surface warm front is slowly working its way northward and is near
the I-64 corridor at this hour. Temperatures south of the front have
climbed as high as the mid 50s in south-central Kentucky, while
temperatures north of the front remain in the low to mid 40s.
The warm front has provided plenty of lift for widespread rain
showers and even a few embedded storms today. Some breaks in
precipitation have been observed to our west, though those have
filled in some with new showers developing. Instability parameters
are showing a slow increase in elevated instability, which should
continue into the evening as we become more engulfed in the warm
sector with a northward push of the warm front. PWATs will also
increase behind the front, and with elevated instability fueling
isolated to scattered storms, rain rates could become problematic
for flooding. We've already observed quite a bit of rain across
central Kentucky and southern Indiana today, so soils are quite
saturated and a good portion of the additional rainfall will likely
runoff into rivers, streams, and low lying areas. The exception to
this will be across south-central Kentucky where less rain has
fallen, though higher-rate rainfall is more likely here. Have gone
ahead with a flash flood watch across most of the region, which will
run through a majority of the overnight hours.
We'll also have to keep an eye out for a low-end severe threat. With
strong shear and weak elevated instability in place, we're likely to
see some organized convection. Fortunately, there is a modest
inversion in place that should mitigate the most of the strongest
winds from reaching the ground, though we can't rule out an isolated
strong to severe gust reaching the surface. Small hail will also be
possible in the stronger storms.
The precipitation should exit the region from west to east after
midnight as a cold front moves in. Winds will become gusty out of
the southwest behind the front, and remain gusty through the morning
hours. Most model soundings indicate gusts topping out in the 30-
35mph range tomorrow.
Our break from the precipitation will be short-lived as a large
upper level low will come barreling in from the northwest and
generate additional shower development. Temperatures will steadily
fall during the afternoon hours, and may fall enough in southern IN
and northern KY that we see rain transition to snow by sunset.
&&
.Long Term...(Sunday night through Saturday)
Issued at 300 PM EST Sat Nov 30 2019
Sunday Night - Monday...
A closed upper low with sub 530 heights will move from the southern
Great Lakes to the central Appalachians and off the mid Atlantic
coast Sunday night into Monday. As this is occurring, a cold front
will push through the area Sunday night with cold advection ongoing
through Monday. Surface temperatures will initially be in the mid to
upper 30s Sunday evening, however with steepening low to mid level
lapse rates and increasing precipitation, expect to see rain showers
change to more prominent snow showers as the overnight goes on.
Forecast soundings do show fairly impressive saturation at least up
into the bottom half of the DGZ, with steep low level lapse rates,
so anticipate that some snow showers could be of moderate intensity.
The tricky part will be that surface temps will be at or above
freezing for most of the time so it is going to be tough to tell how
much snow will accumulate. Expect that we will see some light accums
in spots where rates are more intense, and that it may melt quickly
after falling. In addition to the snow, gusty winds up over 30 mph
may be possible at times so visibilities may be reduced in the more
intense showers. The system quickly departs on Tuesday with
lingering clouds and struggling temperatures by the afternoon. Highs
likely won't get out of the upper 30s.
Monday - Saturday...
NW flow pattern flattens out through the middle of the week, so
we'll see quiet and cool weather Mon night through Thursday. An
upper wave passes overhead Tue night, but will be too moisture
starved for any precip. A fast-moving southern stream system will
scoot across the Deep South on Friday. Any impacts will be
determined by its ability to phase with the northern stream, so will
just hold onto low chance POPs for Friday.
&&
.Aviation...(18Z TAF Issuance)
Issued at 1226 PM EST Sat Nov 30 2019
Widespread MVFR to LIFR cigs, poor visibilities, and widespread rain
showers are being observed across the region this afternoon. A few
thunderstorms have been embedded in some of the showers, so VCTS has
been introduced for many of the TAF sites.
Expect the poor flying conditions and precipitation to continue
through the first half of the night. After midnight, a cold front
will sweep in from the west, and we'll see VFR cigs/vis quickly
return to the area. Winds will be breezy out of the southwest,
particularly after sunrise tomorrow morning where gusts near 30kts
will be possible.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 3 AM EST /2 AM CST/ Sunday for INZ076-
077-083-084-089>092.
KY...Flash Flood Watch until 3 AM EST /2 AM CST/ Sunday for
KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082.
&&
Short Term...DM
Long Term...BJS
Aviation...DMHazardous weather outlook, Nov 30, 3:09 PM EST, 32 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 309 PM EST Sat Nov 30 2019 INZ076-077-083-084-089>092-KYZ023>031-033>043-045>049-053>057- 061>067-070>078-081-082-012015- Orange-Washington-Dubois-Crawford-Perry-Harrison-Floyd-Clark-Hancock- Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson-Oldham- Henry-Shelby-Franklin-Scott-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard- Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Paoli, Salem, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 309 PM EST Sat Nov 30 2019 /209 PM CST Sat Nov 30 2019/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM EST /2 AM CST/ SUNDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A widespread one to three inches of rain have fallen across the region today, saturating soils and preventing additional rain from soaking into the ground effectively. Another round of showers with isolated to scattered storms will be possible tonight and could result in some flash flooding issues. Use caution if traveling at night as flooding can be difficult to detect in a vehicle. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Breezy conditions are expected Sunday, with gusts up to 35 mph possible. Rain showers will also transition to snow showers by Sunday night, and light snow accumulations will be possible. .SPOTTER INFORMATION STATEMENT... Spotter are encourage to report any flooding they encounter. INZ078-079-KYZ032-012015- Scott-Jefferson-Trimble- Including the cities of Scottsburg, Madison, Bedford, and Milton 309 PM EST Sat Nov 30 2019 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Locally heavy rain is forecast this afternoon into tonight. Minor flooding problems are expected in spots that collect water easily. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Breezy conditions are expected Sunday, with gusts up to 35 mph possible. Rain showers will also transition to snow showers by Sunday night, and light snow accumulations will be possible. .SPOTTER INFORMATION STATEMENT... Spotter are encourage to report any flooding they encounter. DM
In the hours before
Special weather statement, Nov 30, 2:28 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
228 PM EST Sat Nov 30 2019
INZ076-083-084-089-KYZ023-024-026-027-061-302000-
Crawford-Orange-Perry-Dubois-Grayson-Butler-Hancock-Ohio-
Breckinridge-
228 PM EST Sat Nov 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUBOIS...NORTHWESTERN
CRAWFORD...PERRY...WESTERN ORANGE...HANCOCK...BUTLER...WESTERN
GRAYSON...WESTERN BRECKINRIDGE AND OHIO COUNTIES...
At 227 PM EST/127 PM CST/, radar indicated strong thunderstorms were
located along a line extending from near Petersburg to Owensboro to
near Weir. Movement was east at 50 mph.
Expect brief torrential rain, cloud to ground lightning, and winds
in excess of 30 mph are possible with these storms.
Locations impacted include...
Jasper, Tell City, Hartford, Morgantown, Hardinsburg, Hawesville,
Casey, Mount Pleasant, Lee and Huntingburg.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3748 8713 3747 8711 3767 8682 3771 8687
3780 8682 3790 8699 3800 8677 3810 8677
3821 8679 3820 8707 3851 8707 3853 8668
3868 8668 3869 8657 3799 8645 3719 8649
3714 8693 3722 8690 3735 8701 3734 8714
TIME...MOT...LOC 1927Z 261DEG 50KT 3849 8732 3779 8711 3714 8728
SCHOETTMERLocal storm report, Nov 30, 2:31 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 2 WNW CECILIA 37.68N 85.98W
11/30/2019 M3.02 INCH HARDIN KY MESONET
24 HOUR RAINFALL FROM KENTUCKY MESONET SITE.
&&
MRCLocal storm report, Nov 30, 3:14 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HEAVY RAIN 2 E LORETTO 37.63N 85.37W
11/30/2019 M3.30 INCH MARION KY PUBLIC
24 HOUR RAINFALL FROM THE KENTUCKY MESONET
SITE.
&&
MRCLocal storm report, Nov 30, 3:20 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 1 WSW ATHERTONVILLE 37.62N 85.62W
11/30/2019 LARUE KY LAW ENFORCEMENT
MINOR LANDSLIDE NEAR THE INTERSECTION OF
PEAK HOLLOW ROAD AND BARDSTOWN RD.
&&
RJSLocal storm report, Nov 30, 3:28 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLOOD 1 N BEREA 37.60N 84.30W
11/30/2019 MADISON KY 911 CALL CENTER
COUNTY DISPATCH REPORTED THAT SOME HIGH
WATER PROBLEMS WERE THROUGHOUT THE COUNTY,
BUT IN THE TYPICAL FLOOD PRONE AREAS. ALSO
RECEIVED A PUBLIC REPORT OF HIGH WATER
PROBLEMS IN BEREA.
&&
BJSLocal storm report, Nov 30, 3:40 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLASH FLOOD LANCASTER 37.62N 84.58W
11/30/2019 GARRARD KY BROADCAST MEDIA
BROADCAST MEDIA AND COUNTY DISPATCH REPORTED
HIGH WATER OVER ROADS IN FLOOD PRONE AREAS
AND ALSO IN NOT COMMONLY FLOODED AREAS.
&&
BJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 10:46 AM EST | River Flood Advisory | LMK | Bourbon | 36 hr |
| Nov 30, 11:15 AM EST | River Flood Advisory | LMK | Ohio | 36 hr |
| Nov 30, 11:19 AM EST | River Flood Warning | LMK | Butler, Warren | 5 days |
| Nov 30, 11:29 AM EST | River Flood Advisory | LMK | Franklin | 4 hr |
| Nov 30, 11:29 AM EST | River Flood Advisory | LMK | Hardin, Nelson | 4 hr |
| Nov 30, 12:04 PM EST | Areal Flood Advisory | LMK | Anderson, Franklin, Marion, Mercer, Nelson, Shelby and 3 more | 3 hr |
| Nov 30, 12:22 PM EST | Areal Flood Advisory | LMK | Breckinridge, Hardin, Meade | 3 hr |
| Nov 30, 12:44 PM EST | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Franklin, Garrard, Harrison and 6 more | 3 hr |
| Nov 30, 12:50 PM EST | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Nov 30, 2:12 PM EST | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 42 more | 13 hr |
| Nov 30, 2:28 PM EST | Special Weather Statement | LMK | Butler, Hancock, Ohio | 32 min |
| Nov 30, 2:47 PM EST | Areal Flood Advisory | LMK | Adair, Boyle, Casey, Garrard, Lincoln, Madison and 3 more | 3 hr |
| Nov 30, 2:47 PM EST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 5 days |
| Nov 30, 2:55 PM EST | Flash Flood Warning | LMK | Breckinridge, Bullitt, Grayson, Hancock, Hardin, Larue and 4 more | 4 hr |
| Nov 30, 2:58 PM EST | River Flood Warning | LMK | Franklin | 32 hr |
| Nov 30, 2:58 PM EST | River Flood Warning | LMK | Hardin, Nelson | 3 days |
| Nov 30, 3:03 PM EST | River Flood Advisory | LMK | Hart | 21 hr |
| Nov 30, 3:09 PM EST | Areal Flood Advisory | LMK | Meade | 3 hr |
| Nov 30, 3:17 PM EST | Areal Flood Warning | LMK | Anderson, Boyle, Franklin, Henry, Marion, Mercer and 5 more | 3 hr |
| Nov 30, 3:44 PM EST | Areal Flood Advisory | LMK | Jefferson, Oldham | 2 hr |
| Nov 30, 6:12 PM EST | River Flood Warning | LMK | Ohio | 58 hr |
| Nov 30, 6:18 PM EST | Special Weather Statement | LMK | Cumberland, Monroe | 27 min |
| Nov 30, 6:35 PM EST | Areal Flood Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison and 3 more | 6 hr |
| Nov 30, 6:58 PM EST | Areal Flood Warning | LMK | Breckinridge, Hardin, Larue | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.